Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Belozerov, Gleb Vladimirovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:46
Abstract pages:159
Full texts:7
References:18

http://www.mathnet.ru/eng/person152152
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2022
1. G. V. Belozerov, “Topological classification of billiards bounded by confocal quadrics in a three-dimensional Euclidean space”, Mat. Sb., 213:2 (2022),  3–36  mathnet
2020
2. G. V. Belozerov, “Topological classification of integrable geodesic billiards on quadrics in three-dimensional Euclidean space”, Mat. Sb., 211:11 (2020),  3–40  mathnet  mathscinet  elib; Sb. Math., 211:11 (2020), 1503–1538  isi  scopus

Presentations in Math-Net.Ru
1. Биллиард внутри эллипсоида с потенциалом Гука
G. V. Belozerov
Modern geometry methods
October 20, 2021 19:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022